Flarin General Headache & Pain Relief

Stop a headache in it's tracks with our range of pain relief. Find tablets, liquid capsules, creams and more, all from brands you can trust.

show more show less
Filter
View
  • Flarin Ibuprofen 200mg Flarin Ibuprofen 200mg 30 Soft Capsules

    Flarin 30 Soft Capsules contains 200mg of ibuprofen for the relief of joint and muscular pain and flaring joint pain and inflammation. Flarin helps to stop pain, relieve swelling and ease stiffness of the joints. Flarin is as effective as prescription strength ibuprofen for joint pain.

    34 reviews In Stock
    £12.49

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply